Pharmacy Diabetes

DPP inhibitors Quiz

1. Mr Lee has been prescribed a new medication for his type 2 diabetes. He tells you it is called sitagliptin and he has been taking it for a couple of months. You are the pharmacist working at a weekend pharmacy on a Saturday night when he comes in to ask about pain he has been experiencing in his abdomen and back that is worse after eating or drinking. He also feels nauseated and is running a slight fever. He also complains that he feels better when standing up and worse when lying on his back. He tells you he is monitoring his glucose levels since his doctor has asked him to do so since starting the sitagliptin and they seem to have increased slightly despite him not eating or drinking for over 24 hours. He asks your advice. He also discloses he takes two 500mg metformin MR tablets each morning as well as blood pressure medication. He has tried to see a GP but was unsuccessful. Based on all the evidence what scenario best fits.

Correct! Wrong!

2. DPP4 inhibitors when not used in conjunction with insulin or sulfonylureas will cause a hypoglycaemic event that requires treatment with refined sugar.

Correct! Wrong!

3. The dose of all DPP4 inhibitors must be adjusted in the case of renal insufficiency.

Correct! Wrong!

Which of the following does not need a dosage adjustment in renal or liver dysfunction?

Correct! Wrong!

DPP4 inhibitors and GLP1 agonists can be used together to treat type 2 diabetes

Correct! Wrong!

DPP inhibitors Quiz
Sorry! All your answers are incorrect. Better luck next time!!
Better luck ! next time..
Nearly Good Performance!!
Hurray!! All answers are correct.
Hurray !! your all answer are correct ..

Leave a comment

Your email address will not be published. Required fields are marked *